# SDR UALA2011062703162

- Difficulty date: June 27, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 52,558 hours, 14,659 cycles
- Engine: Pwa PW2037
- System (JASC): 2400 · Electrical Power System
- Part: Idg
- Part number: 729825M
- Part serial: 31313
- Condition: Failed
- Location: Left
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEN DRIVE OFF WITH ENG SHUT DOWN.  REPLACED LEFT GCU, NO HELP. REPLACED LT IDG. LT GEN DRIVE "DRIVE" LIGHT INOPERATIVE. REPLACED LT IDG. FOR TROUBLESHOOTING, SWAPPED LEFT AND RIGHT ENG GCU'S.
